# SDR WX0A2025060232445

- Difficulty date: June 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 69,374 hours, 36,615 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(AIRCRAFT GROUNDED) (EMERGENCY DECLARED) ECAM ENG 1 OIL LO PR.  OIL PRESSURE WAS LESS THAN 13 PSI. OIL QUANITY IS 0 QT SHUT DOWN ENG 1 IN FLT / REMOVE AND REPLACE ENG#1 IAW TC 71-400-002. OPS AND LEAKS CHECK GOOD. A/C OK FOR SERVICE. REMOVED L/H ENG LUBRICATION UNIT FOR REPLACEMENT. IAW AMM 79-21-10-000-004-A. INSTALLED NEW L/H ENG LUBRICATION UNIT IAW AMM 79-21-10-400-004A. NO LEAKS AT THIS TIME. ALL OPS CHECKS GOOD AT THIS TIME. DUE TO IN FLIGHT SHUT DOWN, INSPECTION AFTER WINDMILLING REQUIRED. FOLLOWED TSM 05-51-34-200-001A.  PERFORMED AMM 72-00-00-100-007. ENGINE OPERATED AT IDLE POWER WITHIN 24 HOURS AFTER LANDING. ENGINE DRY OUT AND RE-LUBE NOT REQUIRED.
